MathSciNet Relay Station
MathSciNet bibliographic data
MR2417890 46L10 (11J13 11J82)
Thom, Andreas Sofic groups and Diophantine approximation. Comm. Pure Appl. Math. 61 (2008), no. 8, 1155–1171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement